# SDR MTNA0922100002

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N967FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0088
- Aircraft time: 10,300 hours, 12,844 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 19A3041
- Part serial: 409
- Condition: Seized
- Location: E&E Bay
- Part time: 1,663 hours, 1,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE OF FLIGHT 8124 THE PILOT REPORTED A STRONG ELECTRICAL SMELL IN THE COCKPIT.  THE PILOT DID A AIR TURN BACK TO SJU.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING THE MECHANIC FOUND THE AVIONICS COOLING FAN WOULD NOT ROTATE.  THE FAN WAS REPLACED, THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
